# SDR SIMA20210829007

- Difficulty date: August 29, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 14,294 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 R/H BEAM FLOOR SUPPORT CORRODED BETWEEN FR-84 AND FR-85 AT SEAT TRACK END MARKED. (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-REPAIRED R/H BEAM FLOOR SUPPORT BETWEEN FR-84 AND FR-85 AT SEAT TRACK END IAW EMB 175 SRM 53-23-10 RE-04.
